# SDR SWIA200110134

- Difficulty date: August 27, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Aircraft time: 28,657 hours, 34,084 cycles
- Engine: Pwa PW118
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO OXR, HAD FLAP DISAGREEMENT (INBOARD FLAPS TWO BARS).  RETURNED TO LAX.CLEANED FLAP TRACKS.  CYCLED FLAPS, COULD NOT DUPLICATE.
